# SDR HEED065767

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3193E
- Make and model: Bell 407
- Aircraft serial: 53276
- System (JASC): 7700 · Engine Indicating System
- Part: Signal Cond
- Part number: 407375016103
- Condition: Malfunctioned
- Location: Engine
- Part time: 645 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW LEVEL LIGHT STAYS ON. REPLACED UNIT.
